I have hypothyroidism and was, prescribed armour 30, I am


Q: I have hypothyroidism and was, prescribed armour 30, I am nauseated, extremely tired and have a headache, will this go away the longer I'm on this medication


A:   Welcome to Ask The Doctor.

We are here to help you on this medical health advice platform.
These symptoms that your are experiencing are related to hypothyroidism and are very unlikely to be due to Armour tablets. If you would have mentioned your thyroid profile levels then I could have helped you better because symptoms of hypothyroidism are also based on the levels of TSH.
However, it is also important to rule out any other issues that can cause these symptoms like Anemia, Vitamin D deficiency.
If any issues are found, you will be treated for the issues and you will get better with the treatment.
If the symptoms are because of thyroid issues, then you will get better as soon as you reach normal thyroid levels.
Share my opinion with your doctor before acting upon it.

I hope it helps.
Stay Healthy

Related Q&A

Q: Hi i m 25 years old n me n my husband had unprotected sex on the last day of my menstrual cycle ie on 25th Jan n I ha...

Q: Hi i have a slightly low thyroid and iam on medication. i recently wanted to take a amino acid blend, which includes ...

Q: Hi, i live in guyana , about two year ago i found out i have hrdorcephalus and at that time i was 20 years old, howev...

Q: Hi. This is more of a psychologist question that I would like help with. I have this friend that I'm really obsesse...

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon